MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE; LAPAROSCOPE

ARTHREX, INC. 4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE; LAPAROSCOPE
Model Number 4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 02/26/2024, it was reported by a sales representative via (b)(4) that an ar-3210-0031 camera appeared to have a short in it.No case involvement.
 
Additional Manufacturer Narrative
(head cable) the evaluation determined that the reported event was caused by a defective head cable.This was attributed to wear and tear.

Brand Name
4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18869743
Report Number1220246-2024-01386
Device Sequence Number2970703
Product Code GCJ
UDI-Device Identifier00888867279315
UDI-Public00888867279315
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE
Device Catalogue NumberAR-3210-0031
Device Lot Number14958011
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer04/29/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown